It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-28-2003, 07:59 PM   #1
Junior Member
 
Join Date: Apr 2003
Posts: 38
teen_in_pain HB User
Post Flavay & Itchy acne!! Help me!!

Hello Everyone! I have yet to take anything for my hormonal acne and the drug that I thought would help me is Prednisone. This drug is used to reduce inflammation and alleviate symptoms in a variety of disorders. Like always, there are side effects and I am hesitant to take it. I did find a natural anti-inflammatory pill. Its called Flavay and its supposed to help you with your acne. Has anyone tried this product? As for my acne, it got A LOT worse!!! Its SO SO SO itchy and red, it looks like a rash & looks so bad !!! Its on my jaw, chin, & kind-of on my neck and I canít help rubbing it cause its so itchy! Sometimes when I rub it to hard, it starts to bleed!! Its driving me crazy and I donít know what made it so bad. I did use retin-a for a while, but stopped cause I couldnít handle the drying and itchiness. Please help!!!

 
Old 06-29-2003, 07:35 AM   #2
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post

I've never heard of this, but apparently you should discontinue taking it and move on to something else! Good luck!

 
Sponsors Lightbulb
   
Old 06-29-2003, 08:18 AM   #3
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

Just so you realize, the prednisone has acne as a side effect. I have taken it for another condition in the past and it has created a side effect of additional acne. If you have an itchy rash that is a dermatitis or something, they occasionally prescribe this. But I personally stay away from it.

__________________
laur

 
Old 06-30-2003, 12:06 AM   #4
Junior Member
 
Join Date: Apr 2003
Posts: 38
teen_in_pain HB User
Post

Hmmm, it makes acne worse? I thought it was supposed to help it, it goes by another name (brand I guess, I dunno) and its deltasone. I'm confused now

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!